IJPAM: Volume 54, No. 1 (2009)

UNIONS OF ACM SPACE CURVES
AND A LINE OR A CONIC

E. Ballico
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]


Abstract.Here we study the postulation of the union of an ACM integral space curve $X$ and a sufficiently general line or conic meeting $X$ at most at $3$ general points.

Received: May 13, 2009

AMS Subject Classification: 14H50

Key Words and Phrases: ACM curve, line, conic

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 54
Issue: 1